General information
Latest issue

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Dokl. Akad. Nauk:

Personal entry:
Save password
Forgotten password?

Dokl. Akad. Nauk SSSR, 1985, Volume 284, Number 2, Pages 294–297 (Mi dan8971)  

This article is cited in 17 scientific papers (total in 17 papers)


The Carleman matrix for elliptic systems

N. N. Tarkhanov

Kirensky Institute of Physics, Siberian Branch of USSR Academy of Sciences, Krasnoyarsk

Full text: PDF file (557 kB)

Bibliographic databases:
UDC: 517.55+517.95
Presented: М. М. Лаврентьев
Received: 24.07.1984

Citation: N. N. Tarkhanov, “The Carleman matrix for elliptic systems”, Dokl. Akad. Nauk SSSR, 284:2 (1985), 294–297

Citation in format AMSBIB
\by N.~N.~Tarkhanov
\paper The Carleman matrix for elliptic systems
\jour Dokl. Akad. Nauk SSSR
\yr 1985
\vol 284
\issue 2
\pages 294--297

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. N. Tarkhanov, “Uniform approximation by solutions of elliptic systems”, Math. USSR-Sb., 61:2 (1988), 351–377  mathnet  crossref  mathscinet  zmath
    2. N. N. Tarkhanov, “Approximation on compact sets by solutions of systems with surjective symbol”, Russian Math. Surveys, 48:5 (1993), 103–145  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. T. I. Ishankulov, O. I. Makhmudov, “The Cauchy problem for the system of thermoelasticity equations in space”, Math. Notes, 64:2 (1998), 181–185  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. T. I. Ishankulov, O. I. Makhmudov, “The Cauchy problem for a system of thermoelasticity equations in 3-dimensional space”, Russian Math. (Iz. VUZ), 43:6 (1999), 25–30  mathnet  mathscinet  zmath  elib
    5. O. I. Makhmudov, I. É. Niezov, “Regularization of solutions of the Cauchy problem for systems of elasticity theory in infinite domains”, Math. Notes, 68:4 (2000), 471–475  mathnet  crossref  crossref  mathscinet  zmath  isi
    6. È. N. Sattorov, D. A. Mardanov, “The Cauchy problem for the system of Maxwell equations”, Siberian Math. J., 44:4 (2003), 671–679  mathnet  crossref  mathscinet  zmath  isi
    7. O. I. Makhmudov, “The Cauchy problem for a system of equations in the theory of elasticity and thermoelasticity in space”, Russian Math. (Iz. VUZ), 48:2 (2004), 40–50  mathnet  mathscinet  zmath  elib
    8. O. I. Makhmudov, “Cauchy Problem for Elliptic Systems in the Space $\mathbb R^m$”, Math. Notes, 75:6 (2004), 794–804  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    9. O. I. Makhmudov, I. É. Niezov, “On the Cauchy problem for a multidimensional system of Lamé equations”, Russian Math. (Iz. VUZ), 50:4 (2006), 39–49  mathnet  mathscinet  zmath  elib
    10. È. N. Sattorov, “On the Continuation of the Solutions of a Generalized Cauchy–Riemann System in Space”, Math. Notes, 85:5 (2009), 733–745  mathnet  crossref  crossref  mathscinet  zmath  isi
    11. È. N. Sattorov, “Regularization of the Solution of the Cauchy Problem for the System of Maxwell Equations in an Unbounded Domain”, Math. Notes, 86:3 (2009), 422–431  mathnet  crossref  crossref  mathscinet  zmath  isi
    12. E. N. Sattorov, “The Cauchy problem for a generalized spatial Cauchy–Riemann system”, Russian Math. (Iz. VUZ), 54:5 (2010), 27–34  mathnet  crossref  mathscinet  elib
    13. E. N. Sattorov, “Reconstruction of solutions to a generalized Moisil–Teodorescu system in a spatial domain from their values on a part of the boundary”, Russian Math. (Iz. VUZ), 55:1 (2011), 62–73  mathnet  crossref  mathscinet  elib
    14. D. A. Zhuraev, “O zadache Koshi dlya matrichnykh faktorizatsii uravneniya Gelmgoltsa v ogranichennoi oblasti”, Sib. elektron. matem. izv., 15 (2018), 11–20  mathnet  crossref
    15. D. A. Zhuraev, “O zadache Koshi dlya matrichnykh faktorizatsii uravneniya Gelmgoltsa v neogranichennoi oblasti ${\mathbb R}^{2}$”, Sib. elektron. matem. izv., 15 (2018), 1865–1877  mathnet  crossref
    16. E. N. Sattorov, Z. E. Ermamatova, “O vosstanovlenii reshenii odnorodnoi sistemy uravnenii Maksvella v oblasti po ix znacheniyam na kuske granitsy”, Izv. vuzov. Matem., 2019, no. 2, 39–48  mathnet  crossref
    17. E. N. Sattorov, F. E. Ermamatova, “Formula Karlemana dlya reshenii obobschennoi sistemy Koshi–Rimana v mnogomernoi prostranstvennoi oblasti”, Sovremennye problemy matematiki i fiziki, SMFN, 65, no. 1, Rossiiskii universitet druzhby narodov, M., 2019, 95–108  mathnet  crossref
  • Number of views:
    This page:38
    Full text:11

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020